
Lion Excedrin A Tablets 60 Tablets
Excedrin A tablets add "acetylsalicylic acid" and "acetaminophen", which have high analgesic effects, and "anhydrous caffeine", which helps the effects. With the excellent function of the three ingredients, it has a quick effect on painful pain such as headache, stiff shoulder pain, and back pain. Contains no ingredients that make you sleepy. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle non-pyrin-based designated second-class drugs. Please consult your pharmacist or registered distributor.
Ingredients / quantity / usage Ingredients / quantity [Active ingredient] 2 tablets Aspirin salicylic acid ・ ・ ・ 500mg (lowers fever and suppresses pain) Acetaminophen ・ ・ ・ 300mg (fever) Anhydrous caffeine ・ ・ ・ 120mg (Helps to control pain and relieves headache.) Contains corn starch, CMC, cellulose, hydroxypropyl cellulose, and Mg stearate as additives. Dosage and administration Avoid fasting as much as possible. Take at least 6 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 2 tablets at a time, up to 2 times a day ○ Under 15 years old ・ ・ ・ Do not take [Notes on usage and dosage] (1) How to take out tablets As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it. .). (2) Please strictly observe the usage and dosage. Formulation / Shape Film-coated tablets
Efficacy / Effect (1) Headache / Stiff shoulder pain / Tooth pain / Pain after tooth extraction / Menstrual pain (physiological pain) / Joint pain / Nerve pain / Low back pain / Muscle pain / Throat pain / Bruising pain・ Nenza pain, fracture pain, traumatic pain, ear pain relief (2) Relieving fever during bad cold and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, gastric / duodenal ulcer 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Rash ・Redness, itchiness and bruising. Digestive system: nausea / vomiting, loss of appetite, heartburn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Pain, excessive decrease in body temperature In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom shock (anaphylaxis): Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), addictive epidermal necrolysis, acute generalized exanthematous pustule: high fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash on the skin Redness, small bumps (small pustules) appearing on the reddened skin, general dullness, loss of appetite, etc. persist or worsen rapidly. Liver dysfunction: Fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, general fatigue, loss of appetite, etc. may occur. Kidney disorder:
Ingredients / quantity / usage Ingredients / quantity [Active ingredient] 2 tablets Aspirin salicylic acid ・ ・ ・ 500mg (lowers fever and suppresses pain) Acetaminophen ・ ・ ・ 300mg (fever) Anhydrous caffeine ・ ・ ・ 120mg (Helps to control pain and relieves headache.) Contains corn starch, CMC, cellulose, hydroxypropyl cellulose, and Mg stearate as additives. Dosage and administration Avoid fasting as much as possible. Take at least 6 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 2 tablets at a time, up to 2 times a day ○ Under 15 years old ・ ・ ・ Do not take [Notes on usage and dosage] (1) How to take out tablets As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it. .). (2) Please strictly observe the usage and dosage. Formulation / Shape Film-coated tablets
Efficacy / Effect (1) Headache / Stiff shoulder pain / Tooth pain / Pain after tooth extraction / Menstrual pain (physiological pain) / Joint pain / Nerve pain / Low back pain / Muscle pain / Throat pain / Bruising pain・ Nenza pain, fracture pain, traumatic pain, ear pain relief (2) Relieving fever during bad cold and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, gastric / duodenal ulcer 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Rash ・Redness, itchiness and bruising. Digestive system: nausea / vomiting, loss of appetite, heartburn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Pain, excessive decrease in body temperature In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom shock (anaphylaxis): Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), addictive epidermal necrolysis, acute generalized exanthematous pustule: high fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash on the skin Redness, small bumps (small pustules) appearing on the reddened skin, general dullness, loss of appetite, etc. persist or worsen rapidly. Liver dysfunction: Fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, general fatigue, loss of appetite, etc. may occur. Kidney disorder:
JAN: 4903301011057